Journal of Geometry and Symmetry in Physics

Recursion Operators and Expansions Over Adjoint Solutions for the Caudrey-Beals-Coifman System with $\mathbb{Z}_p$ Reductions of Mikhailov Type

Alexandar Yanovski

Full-text: Open access

Abstract

We consider the Caudrey-Beals-Coifman linear problem and the theory of the Recursion Operators (Generating Operators) related to it in the presence of $\mathbb{Z}_p$ reduction of Mikhailov type.

Article information

Source
J. Geom. Symmetry Phys., Volume 30 (2013), 105-120.

Dates
First available in Project Euclid: 26 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495764086

Digital Object Identifier
doi:10.7546/jgsp-30-2013-105-120

Mathematical Reviews number (MathSciNet)
MR3113664

Zentralblatt MATH identifier
1293.35271

Citation

Yanovski, Alexandar. Recursion Operators and Expansions Over Adjoint Solutions for the Caudrey-Beals-Coifman System with $\mathbb{Z}_p$ Reductions of Mikhailov Type. J. Geom. Symmetry Phys. 30 (2013), 105--120. doi:10.7546/jgsp-30-2013-105-120. https://projecteuclid.org/euclid.jgsp/1495764086


Export citation